About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 878543, 6 pages
http://dx.doi.org/10.1155/2013/878543
Research Article

Remarks on the Conditional Quadratic and the Conditional D’Alembert Functional Equations on Particular Normed Spaces

Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, I-10123 Torino, Italy

Received 20 March 2013; Accepted 6 June 2013

Academic Editor: Pedro M. Lima

Copyright © 2013 Margherita Fochi and Gabriella Viola. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Margherita Fochi and Gabriella Viola, “Remarks on the Conditional Quadratic and the Conditional D’Alembert Functional Equations on Particular Normed Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 878543, 6 pages, 2013. doi:10.1155/2013/878543